Interval-Valued Intuitionistic Fuzzy Subalgebras/Ideals of Hilbert Algebras

Main Article Content

Aiyared Iampan
V. Vijaya Bharathi
M. Vanishree
N. Rajesh

Abstract

In this paper, the concept of interval-valued intuitionistic fuzzy sets to subalgebras and ideals of Hilbert algebras is introduced. The inverse image of interval-valued intuitionistic fuzzy subalgebras and interval-valued intuitionistic fuzzy ideals of Hilbert algebras is studied and some related properties are investigated. Equivalence relations on interval-valued intuitionistic fuzzy ideals are discussed.

Article Details

References

  1. B. Ahmad, A. Kharal, On Fuzzy Soft Sets, Adv. Fuzzy Syst. 2009 (2009), 586507. https://doi.org/10.1155/2009/586507.
  2. K.T. Atanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets Syst. 20 (1986), 87–96. https://doi.org/10.1016/s0165-0114(86)80034-3.
  3. M. Atef, M.I. Ali, T.M. Al-shami, Fuzzy Soft Covering-Based Multi-Granulation Fuzzy Rough Sets and Their Applications, Comput. Appl. Math. 40 (2021), 115. https://doi.org/10.1007/s40314-021-01501-x.
  4. N. Cagman, S. Enginoglu, F. Citak, Fuzzy Soft Set Theory and Its Application, Iran. J. Fuzzy Syst. 8 (2011), 137-147.
  5. W.A. Dudek, Y.B. Jun, On Fuzzy Ideals in Hilbert Algebra, Novi Sad J. Math. 29 (1999), 193-207.
  6. H. Garg, S. Singh, A Novel Triangular Interval Type-2 Intuitionistic Fuzzy Sets and Their Aggregation Operators, Iran. J. Fuzzy Syst. 15 (2018), 69-93. https://doi.org/10.22111/ijfs.2018.4159.
  7. H. Garg, K. Kumar, An Advanced Study on the Similarity Measures of Intuitionistic Fuzzy Sets Based on the Set Pair Analysis Theory and Their Application in Decision Making, Soft Comput. 22 (2018), 4959–4970. https://doi.org/10.1007/s00500-018-3202-1.
  8. H. Garg, K. Kumar, Distance Measures for Connection Number Sets Based on Set Pair Analysis and Its Applications to Decision-Making Process, Appl Intell. 48 (2018), 3346–3359. https://doi.org/10.1007/s10489-018-1152-z.
  9. D. Busneag, A Note on Deductive Systems of a Hilbert Algebra, Kobe J. Math. 2 (1985), 29-35.
  10. D. Busneag, Hilbert Algebras of Fractions and Maximal Hilbert Algebras of Quotients, Kobe J. Math. 5 (1988), 161-172.
  11. A. Diego, Sur les algébres de Hilbert, Collection de Logique Math. Ser. A (Ed. Hermann, Paris) 21 (1966), 1-52.
  12. W.A. Dudek, On Fuzzification in Hilbert Algebras, Contrib. Gen. Algebra. 11 (1999), 77-83.
  13. Y.B. Jun, Deductive systems of Hilbert algebras, Math. Japon. 43 (1996), 51-54.
  14. I. Chajda, R. Halas, Congruences and Ideals in Hilbert Algebras, Kyungpook Math. J. 39 (1999), 429-429.
  15. L.A. Zadeh, Fuzzy sets, Inf. Control. 8 (1965), 338-353.